MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMPULSE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMPULSE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number H74916391221
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of coronary artery disease and chest pain.While having a heart catheterization, the device was able to flush but the wire was unable to be threaded through.No known harm to patient.

Brand Name
IMPULSE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10331842
Report Number10331842
Device Sequence Number19738773
Product Code DQO
UDI-Device Identifier08714729344834
UDI-Public(01)08714729344834(17)220421(10)60239135
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/15/2020
Report Date (Section F) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74916391221
Device Lot Number60239135
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/28/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2020
Patient Sequence Number1
Patient Weight59
Date Report Sent to FDA07/15/2020